# SDR 95FDEA01602

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 760 R/RIB CHORD HFEC CRACK INDICATION FROM FWD HOLES.  INSTALLED REPAIR DOUBLER PER BOEING DRAWING 63-68490.
